Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1981, Volume 36, Issue 5(221), Pages 175–176 (Mi umn3072)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A converse of the mean value theorem for harmonic functions

A. A. Kosmodem'yanskii (Jr.)


Full text: PDF file (112 kB)

English version:
Russian Mathematical Surveys, 1981, 36:5, 159–160

Bibliographic databases:

MSC: 35B05
Received: 16.12.1980

Citation: A. A. Kosmodem'yanskii (Jr.), “A converse of the mean value theorem for harmonic functions”, Uspekhi Mat. Nauk, 36:5(221) (1981), 175–176; Russian Math. Surveys, 36:5 (1981), 159–160

Citation in format AMSBIB
\Bibitem{Kos81}
\by A.~A.~Kosmodem'yanskii (Jr.)
\paper A~converse of the mean value theorem for harmonic functions
\jour Uspekhi Mat. Nauk
\yr 1981
\vol 36
\issue 5(221)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn3072}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=637445}
\zmath{https://zbmath.org/?q=an:0495.31001}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1981RuMaS..36..159K}
\transl
\jour Russian Math. Surveys
\yr 1981
\vol 36
\issue 5
\pages 159--160
\crossref{https://doi.org/10.1070/RM1981v036n05ABEH003044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981QH90100016}


Linking options:
  • http://mi.mathnet.ru/eng/umn3072
  • http://mi.mathnet.ru/eng/umn/v36/i5/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kosmodem'yanskii (Jr.), “On a problem with an unknown boundary for elliptic equations”, Russian Math. Surveys, 40:3 (1985), 237–238  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Catherine Bénéteau, Dmitry Khavinson, “The Isoperimetric Inequality via Approximation Theory and Free Boundary Problems”, Comput. Methods Funct. Theory, 6:2 (2006), 253  crossref
    3. N. Kuznetsov, “Inverse mean value property of solutions to the modified Helmholtz equation”, Algebra i analiz, 33:6 (2021), 71–77  mathnet
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:334
    Full text:186
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022